Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 347, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2007, 3:22 PM CDT for Sharkey County, Mississippi. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2007, 3:22 PM CDT (20:22 UTC)
- Expired
- Jul 13, 2007, 3:45 PM CDT
- In force
- 23 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.4 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 317 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 132022 SVRJAN MSC125-132045- /O.NEW.KJAN.SV.W.0347.070713T2022Z-070713T2045Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 322 PM CDT FRI JUL 13 2007 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SHARKEY COUNTY IN WEST CENTRAL MISSISSIPPI... * UNTIL 345 PM CDT * AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF HOLLY BLUFF...OR ABOUT 7 MILES NORTH OF VALLEY PARK...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 8 MILES SOUTH OF HOLLY BLUFF BY 335 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3288 9093 3268 9096 3267 9071 3281 9070 $$ BANNAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 10:25 AM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Jul 13, 10:25 AM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 1025 AM CDT FRI JUL 13 2007 LATEST SATELLITE IMAGERY SHOWS AN MCS...MOVING SOUTHEAST OVER ARKANSAS...WHICH WILL AFFECT OUR REGION FOR THIS AFTERNOON. WE STILL ARE HAVING A SERIES OF UPPER LEVEL DISTURBANCES MOVE THROUGH THE REGION WITH THE WEAK SURFACE BOUNDARY. AREA RADARS WERE SHOWING SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS SOUTHEAST ARKANSAS INTO CENTRAL MISSISSIPPI. EXPECT ANOTHER ACTIVE AFTERNOON AS CONVECTION WILL INCREASE IN COVERAGE FROM THE NORTHWEST. HAVE ADJUSTED GRIDS FOR HIGHER AFTERNOON POPS. SHOULD GET ANOTHER 850 THETA RIDGE (335-340K) DEVELOPING OVER THE REGION FOR THIS AFTERNOON. PWATS WILL BE INCREASING TO A LITTLE OVER 2 INCHES. 850 MB AND 500 MB WINDS WILL BE AROUND 10 TO 20 KNOTS. SO EXPECT ANOTHER UPPER LEVEL DISTURBANCE TO PUSH ALONG THE BOUNDARY AND HELP TO DEVELOP SHOWERS AND THUNDERSTORMS ACROSS THE REGION. SO WITH THE BOUNDARY AROUND STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL NOT BE OUT OF THE QUESTION FOR THIS AFTERNOON AND EVENING. ADJUSTED AFTERNOON HIGHS SLIGHTLY FROM THE UPPER 80S TO LOWER 90S. MADE SOME SLIGHT ADJUSTMENTS TO CLOUD COVER BASES ON PRESENT TRENDS. INCREASED AFTERNOON POPS BASED ON APPROACHING MCS./17/ .AVIATION..WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN THE AFTERNOON WITH A TEMPO 2SM IN HEAVY RAIN AND THUNDERSTORMS. CLOUD HEIGHTS SHOULD REMAIN ABOVE 3KFT THROUGH THE AFTERNOON...EXCEPT IN THUNDERSTORMS WHERE MVFR CIGS WILL DEVELOP. WILL ADD A TEMPO GROUP OVERNIGHT FOR LOW CLOUDS AND FOG. THE RAIN SHOULD DIMINISH IN THE EVENING AT MOST SITES...SO WILL REMOVE AROUND 4Z. WILL CONTINUE AT HBG THROUGH 6Z. WILL TRY TO SHOW RAIN BEGINNING AROUND 11Z FOR GLH...GWO...WITH RAIN DEVELOPING EARLY AGAIN SATURDAY. THE PATCHY FOG SHOULD BURN OFF BY 13-14Z. OTHERWISE WILL PUT IN SHRA WITH SOME VCTS IN THE TAFS FOR SATURDAY MORNING. THERE MAY BE SOME PATCHY IFR CEILINGS EARLY IN THE MORNING...WHICH SHOULD BECOME VFR BY 15Z. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 90 71 88 70 / 58 32 57 61 MERIDIAN 89 70 88 70 / 48 51 56 60 VICKSBURG 92 71 88 71 / 61 37 59 62 HATTIESBURG 90 71 87 70 / 48 52 69 57 NATCHEZ 92 71 86 70 / 59 29 71 56 GREENVILLE 91 70 90 71 / 59 45 50 48 GREENWOOD 89 70 88 71 / 58 28 47 44 && .PREVIOUS DISCUSSION...447 AM CDT FRI JUL 13 2007 .SHORT TERM... DID NOT MAKE ANY MAJOR CHANGES TO THE SHORT TERM FORECAST. THE RUC SHOWS A WAVE MOVING THROUGH AREA AROUND 850MB...SUSTAINING A FEW THUNDERSTORMS FOR THE NORTHWEST ZONES. THETA E VALUES WERE NOT MAXED...BUT THERE WAS A DECENT AREA DOWN TO INTO THE SECOND TIER OF COUNTIES. LOOKING FOR THE STORMS TO TAPER OFF BEFORE REACHING INTERSTATE 20. THE BOUNDARY WAS ALSO SINKING SOUTH. THE NAM HAS CONVECTION DEVELOPING AROUND 15Z...SO STORMS WILL GET STARTED A LITTLE EARLY TODAY. FIGURE A LITTLE SUNSHINE ALONG THE BOUNDARY WILL LEAD TO EARLIER DEVELOPMENT. GUIDANCE CAME IN WITH COOLER TEMPS...SO RAIN STARTING BY MID MORNING SHOULD GO ALONG WITH COOLER VALUES. EXPECTING MOST OF THE CWA TO GET SOME RAIN TODAY...SO MAINTAINED LIKELY POPS IN THE AFTERNOON. ANOTHER WAVE SHOULD MOVE ALONG THE SLOW MOVING BOUNDARY THIS AFTERNOON. THE NAM SHOWS THE BOUNDARY CONTINUE TO MOVE TOWARD THE COAST AND MUCH OF THE RAIN ENDING BY MIDNIGHT. HOWEVER...THE NEXT WAVE SEEMS TO MOVE IN EARLY...SO MAINTAINED CHANCE POP FOR THE WEST AND SLIGHT CHANCE FOR THE EAST OVERNIGHT. BOTH MODELS SHOW THE MAIN UPPER SHORTWAVE MOVING SOUTHEAST THROUGH TEXAS AND GRADUALLY MOVING EAST. THE NEXT FRONT WAS MOVING SOUTH THROUGH THE MIDWEST...SO NOT SURE WHAT WILL PUSH BOUNDARY BACK NORTH AND BRING RAINFALL NORTH OF 20 ON SATURDAY. THERE WAS A WEAK SURFACE FEATURE MOVING ACROSS THE AREA WHICH MAY PUSH THE BOUNDARY AND MOISTURE NORTH TOWARD 20 IN THE EVENING. GUIDANCE CAME IN WITH LIKELY POPS FOR THE CENTRAL SECTIONS OF THE CWA...SO MAINTAINED. THE MODELS HAVE BOUNCED AROUND WITH THE SOLUTION FOR SATURDAY A FEW TIMES. FOR NOW WILL GO WITH BOUNDARY MOVING NORTH TO I-20 AND BEING THE FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT THROUGH SATURDAY NIGHT. MAINTAINED SEVERE WORDING FOR TODAY AND SATURDAY IN THE HWO. THE CONDITIONS HAVE NOT CHANGED OVER THE PAST FEW DAYS. FLOW ALOFT REMAINS FROM 15 TO 25 KTS...LAPSE RATES WERE DECENT AND THERE WAS INSTABILITY AVAILABLE. PW VALUES REMAIN ABOVE 2 INCHES ACROSS THE AREA. WILL NOT PINPOINT ANY SPECIFIC AREAS FOR SEVERE. AS THE FRONT SINKS SOUTH IN THE AFTERNOON...STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE ANYWHERE IN THE CWA. .LONG TERM... A BROAD UPPER TROUGH REMAINS PERCHED ACROSS THE REGION SUNDAY WITH THE ASSOCIATED UPPER LOW CENTERED OVER TEXAS. THE AIR MASS REMAINS UNSTABLE WITH CAPE VALUES ABOVE 4000 AND HEALTHY OMEGA ACROSS MUCH OF THE FORECAST AREA AS A SHORTWAVE LIFTS INTO SRN ZONES. WILL FOLLOW MOS AND KEEP CHANCE POPS FOR SUNDAY NIGHT DUE TO A SHORTWAVE THAT LIFTS NWD SUNDAY EVENING. 500 MB HEIGHTS BEGIN TO INCREASE FROM THE EAST MONDAY. LAPSE RATES WILL BE HEALTHY DURING THE AFTERNOON WITH 15-20 KTS OF MID LEVEL FLOW TO MAINTAIN THE CHANCE OF RAIN. CONVECTION WILL BECOME MORE DIURNALLY DRIVEN AS RIDGING BEGINS TO LIMIT FORCING AND MOISTURE BEGINS TO DRY AT MID LEVELS. CUT MOS POPS TO SLIGHT CHANCE FOR MONDAY NIGHT TO ACCOUNT FOR THIS. HEIGHTS CONTINUE TO INCREASE TUESDAY AS RIDGING DEVELOPS OVER THE SERN U.S. AND FLOW BECOMES ANTICYCLONIC AT LOWER LEVELS. UPPER RIDGING CONTINUES TO INCREASE THROUGH THURSDAY WITH LIGHT FLOW ACROSS THE REGION. THE AIR MASS REMAINS UNSTABLE THROUGH THE PERIOD. CAPE VALUES ARE FORECAST ABOVE 6000 OVER MUCH OF THE FORECAST AREA THURSDAY AFTERNOON BUT FORCING WILL BE LIMITED WITH THE PRIMARY FOCUS FOR AFTERNOON CONVECTION ASSOCIATED WITH A POSSIBLE SEABREEZE LATER IN THE DAY. WILL SEE AFTERNOON TEMPERATURES GRADUALLY WARMING THROUGH THE EXTENDED PERIOD DUE TO INCREASING HEIGHTS AND SLIGHT DRYING IN MID LEVELS OF THE ATMOSPHERE. && .AVIATION... LOW CLOUDS WERE DEVELOPING IN A FEW SPOTS THIS MORNING...EXPECTING THE CLOUDS TO LIFT BY 12 OR 13Z. THERE WAS ALSO SOME PATCHY FOG AROUND THAT SHOULD ALSO LIFT BY 13Z. THE AREA OF SHOWERS AND THUNDERSTORMS MOVING SOUTH WILL LIKELY MOVE INTO JAN BY 12Z. WILL ADD A SHORT PERIOD OF RA AND BR WITH VCTS...MUCH OF THE THUNDERSTORM ACTIVITY WAS DIMINISHING. WILL MAINTAIN THE SHRA VCTS AT ALL SITES IN THE AFTERNOON. CLOUD HEIGHTS SHOULD REMAIN ABOVE 3KFT THROUGH THE PERIOD. MAY ADD A TEMPO GROUP OVERNIGHT FOR LOW CLOUDS AND FOG. HEAVY RAIN THROUGH THE AFTERNOON MAY REDUCE VISIBILITIES TO 2 MILES OR LESS...BUT WILL KEEP IN THE TEMPO GROUP AT THIS POINT. THE RAIN SHOULD DIMINISH IN THE EVENING AT MOST SITES...SO WILL REMOVE AROUND 3Z. WILL CONTINUE AT HBG THROUGH 6Z. WILL TRY TO SHOW RAIN BEGINNING AROUND 11Z FOR GLH...GWO...WITH RAIN DEVELOPING EARLY AGAIN SATURDAY. && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 13, 3:14 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 314 PM CDT FRI JUL 13 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 142015- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 314 PM CDT FRI JUL 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND SATURDAY A SERIES OF UPPER LEVEL DISTURBANCES WILL CONTINUE TO SHIFT EAST ACROSS THE AREA LATE THIS AFTERNOON AND INTO TONIGHT ALONG A WEAK BOUNDARY. THESE DISTURBANCES...COMBINED WITH INSTABILITY...RICH LOW LEVEL MOISTURE...SOME WIND SHEAR DYNAMICS...AND DAYTIME HEATING WILL PROVIDE GOOD COVERAGE FOR SHOWERS AND THUNDERSTORMS WITH SOME OF THE STORMS BECOMING STRONG TO SEVERE LATE THIS AFTERNOON AND CONTINUING INTO TONIGHT AND ON SATURDAY. THE PRIMARY CONCERNS WITH THE STORMS OR STORM CLUSTERS WILL BE LOCALLY HEAVY DOWNPOURS...FREQUENT LIGHTNING...AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY MORE UPPER LEVEL IMPULSES WILL MOVE ALONG THE STALLED BOUNDARY INTO SATURDAY NIGHT. THE ATMOSPHERIC CONDITIONS WILL REMAIN SIMILAR TO THOSE OF PREVIOUS DAYS. THE AIRMASS OVER THE REGION WILL REMAIN VERY MOISTURE AND UNSTABLE. AS THE DISTURBANCES MOVE THROUGH THE MOIST AND UNSTABLE AIR...MORE THUNDERSTORMS WILL DEVELOP. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT. DAMAGING WIND GUSTS WILL BE THE PRIMARY CONCERN WITH THE STORMS. PERIODS OF HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL ALSO BE LIKELY. THE PONDING OF WATER ON ROADWAYS AND IN OTHER LOW LYING AREAS MAY OCCUR. FROM SUNDAY THROUGH NEXT FRIDAY...THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT AND AGAIN ON SATURDAY. OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY JULY 20TH. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 19
In the hours before
Local storm report, Jul 13, 2:09 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
209 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG OAK VALE 31.44N 89.96W
07/12/2007 LAWRENCE MS POST OFFICE
STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY
&&
GERARDLocal storm report, Jul 13, 2:10 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG OAK VALE 31.44N 89.96W
07/12/2007 LAWRENCE MS POST OFFICE
STRONG WINDS WITH LIMBS DOWN IN SOUTHEAST LAWRENCE COUNTY
&&
GERARDSpecial weather statement, Jul 13, 2:41 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 241 PM CDT FRI JUL 13 2007 LAZ016-132030- MADISON LA- 241 PM CDT FRI JUL 13 2007 ...STRONG THUNDERSTORM OVER MADISON PARISH... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 11 MILES SOUTHWEST OF TALLULAH AT 241 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN MADISON PARISH...INCLUDING THE CITY OF TALLULAH...SHOULD MONITOR THIS STORM CLOSELY. BANNAN
Special weather statement, Jul 13, 2:53 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 253 PM CDT FRI JUL 13 2007 LAZ025-132100- TENSAS LA- 253 PM CDT FRI JUL 13 2007 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 3 MILES EAST OF COOTER POINT AT 253 PM CDT...MOVING SOUTHEAST AT 10 MPH. THIS STORM MAY ALSO PRODUCE SOME PEA SIZE HAIL. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY. MRM
Local storm report, Jul 13, 2:58 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUL 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG BEEKMAN 32.92N 91.88W
07/13/2007 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWN. REPORTED BY MOREHOUSE PARISH SO.
&&
GERARDSpecial weather statement, Jul 13, 3:15 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT FRI JUL 13 2007 MSZ041-132100- SHARKEY MS- 315 PM CDT FRI JUL 13 2007 ...A LINE OF STRONG STORMS OVER SHARKEY COUNTY... A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES SOUTHWEST OF NITTA YUMA TO 16 MILES SOUTH OF ROLLING FORK AT 315 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SHARKEY COUNTY...INCLUDING THE CITY OF ROLLING FORK... SHOULD MONITOR THESE STORMS CLOSELY. BANNAN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 2:17 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 73 min |
| Jul 13, 3:36 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 39 min |
| Jul 13, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 80 min |
| Jul 13, 3:54 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah | 51 min |
| Jul 13, 4:05 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Jul 13, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 44 min |
| Jul 13, 4:42 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 49 min |
| Jul 13, 4:54 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 51 min |
| Jul 13, 4:56 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin | 27 min |
| Jul 13, 5:38 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Jul 13, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | Lamar | 24 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.